Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#345587] of Kirsten G. Wickelgren

Papers Published

  1. Vakil, R; Wickelgren, K, Universal covering spaces and fundamental groups in algebraic geometry as schemes, Journal De Theorie Des Nombres De Bordeaux, vol. 23 no. 2 (January, 2011), pp. 489-526 [doi]
    (last updated on 2022/07/01)

    Abstract:
    In topology, the notions of the fundamental group and the universal cover are closely intertwined. By importing usual notions from topology into the algebraic and arithmetic setting, we construct a fundamental group family from a universal cover, both of which are schemes. A geometric fiber of the fundamental group family (as a topological group) is canonically the étale fundamental group. The constructions apply to all connected quasicompact quasiseparated schemes. With different methods and hypotheses, this fundamental group family was already constructed by Deligne. © Société Arithmétique de Bordeaux.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320